# SDR C2XA99CL102

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4049 - THE CREW REPORTED THE NR 3 GENERATOR DROPPED OFF LINE NUMEROUS TIMES AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 24-31-01 CAT 'C' CONTROL NUMBER 184935.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
